Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 08:53:02 PM

Login with username, password and session length


Members
  • Total Members: 23734
  • Latest: RBG
Stats
  • Total Posts: 642810
  • Total Topics: 48899
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: How Long Should I Wait? Atripla  (Read 1737 times)

0 Members and 1 Guest are viewing this topic.

Offline everflirt

  • Member
  • Posts: 7
  • "Simplicity is complexity resolved."
    • Design Portfolio
How Long Should I Wait? Atripla
« on: March 07, 2007, 05:42:36 PM »
I'm a newbie and have been reading a bunch of your posts. I started Atripla 13 days ago in an effort to simplify my regimen and save on co-pays. But I am experiencing a lot of dizziness and "drunk" feeling for most of the day. I take my dose before I go to bed on an empty stomach as recommended. My dreams are definitely more "vivid", but not a concern. And I am sleeping more than usual. But I also experience a dizzy feeling well into the day and find it difficult to concentrate.

How long should I give Atripla the chance to adjust in my body before I switch back to my old regimen? Or am I just one of those guys' whose chemistry doesn't like the stuff? My doctor said that I shouldn't wait too long, but I don't want to give up on something if these issues could resolve soon.

Today is especially bad, my head is swimming and I took the dose 15 hours ago. Any insight? Advice?

I appreciate it.

Offline budndallastx

  • Member
  • Posts: 463
Re: How Long Should I Wait? Atripla
« Reply #1 on: March 08, 2007, 06:34:04 AM »
Take a look at this link, http://www.aidsmeds.com/articles/SustivaTips_7550.shtml which offers some advice on the Sustiva which is probably the cause of the dizziness during the day.  Also, I would talk to the doctor about it if its unbearable.
Meds since: 11/20/2006
Sustiva / Truvada
12/08/2008 VL:<48 CD4 622 (38%)   
9/8/2008 VL:<48 CD4 573 (30%)
5/2008 VL:<48 CD4 464 (30%)
1/2008  VL: <50  CD4 425(28%)
9/2007   VL: <50  CD4 465 (27%)
6/2007   VL: <50   CD4 443 (26%)
3/2007  VL: <50   CD4 385 (25%)
12/2006 - VL: <50   CD4: 384 (25%)
11/2006 - VL:  22K  CD4: 208 (18%)

Offline Atripla_User

  • Member
  • Posts: 61
Re: How Long Should I Wait? Atripla
« Reply #2 on: March 08, 2007, 02:01:20 PM »
give it at least a month, also as long as your rash (if you have one) or drunkness isn't too bad, hang in there......

Offline everflirt

  • Member
  • Posts: 7
  • "Simplicity is complexity resolved."
    • Design Portfolio
Re: How Long Should I Wait? Atripla
« Reply #3 on: March 08, 2007, 03:12:48 PM »
Thanks for the reply, guys. I thankfully do not have a rash, just weird dreams and dizziness well into the day. I'll hang in there for a couple more weeks to see if this resolves.

Offline koi1

  • Member
  • Posts: 713
Re: How Long Should I Wait? Atripla
« Reply #4 on: March 08, 2007, 10:19:34 PM »
Atripla has been alright with me. Nothing horrible to say about it.

rob
diagnosed on 11/20/06 viral load 23,000  cd4 97    8%
01/04/07 six weeks after diagnosis vl 53,000 cd4 cd4 70    6%
Began sustiva truvada 01/04/07
newest labs  drawn on 01/15/07  vl 1,100    cd4 119    7%
Drawn 02/10/07
cd4=160 viral load= 131 percentage= 8%
New labs 3/10/07 (two months on sustiva truvada
cd4 count 292  percentage 14 viral load undetectable

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: How Long Should I Wait? Atripla
« Reply #5 on: March 09, 2007, 12:54:04 PM »
i've been on this for over 8 months now and it's not getting any better. in fact it's seems to be getting worse. i have no energy at all. i'm exhausted all day long, even when i wake up in the morning. i must be a gluten for punishment for not changing but there's no way i'm taking norvir. i see my doctor at the end of the month so i'm going to talk to him about viramune but my t cells are 794 so i know it's not recommended. i just don't know how long i can take sustiva. i hate it!!  >:(
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline everflirt

  • Member
  • Posts: 7
  • "Simplicity is complexity resolved."
    • Design Portfolio
Re: How Long Should I Wait? Atripla
« Reply #6 on: March 09, 2007, 02:08:42 PM »
i've been on this for over 8 months now and it's not getting any better. in fact it's seems to be getting worse. i have no energy at all. i'm exhausted all day long, even when i wake up in the morning. i must be a gluten for punishment for not changing but there's no way i'm taking norvir. i see my doctor at the end of the month so i'm going to talk to him about viramune but my t cells are 794 so i know it's not recommended. i just don't know how long i can take sustiva. i hate it!!  >:(

Yikes. Sorry its been rough for you, I'm sure there is a better alternative. I hope you have a great doctor that you can trust. I know I do. I pray this is resolved for you soon.

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: How Long Should I Wait? Atripla
« Reply #7 on: March 09, 2007, 04:05:48 PM »
i'm not trying to scare you, hopefully it wont bother you too much.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.